# SDR CALA2023020600337

- Difficulty date: February 5, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 74,498 hours, 32,167 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Not Reported
- Part number: D5547100200000B
- Condition: Not Reported
- Location: Rh Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H RUDDER SIDE PANEL PRODUCED AN INDICATION OF WATER INGRESS AP PROX. 178-186INS. FROM BOTTOM AND 2-6INS. FROM T/E. {A3NB-55-3-6 024} PER HAECO NON ROUTINE 9290079/22079 GENERATED BY V061690 AT HAECO LCQ REPAIRED RUDDER PN D5547100200000B TS-2319 178 TO 186 IN FROM BO TTOM 2 TO 6 IN FROM T/E ZONE F IAW A319 SRM 55-41-13-300-024 CAT EGORY A REPAIR PERFORMED BY V080675 INSP V304077
